Previous |  Up |  Next


Title: Two models of non-Euclidean spaces generated by associative algebras (English)
Author: Trnková, Mária
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 51
Issue: 2
Year: 2010
Pages: 37-47
Category: math
MSC: 53A20
MSC: 53A35
idZBL: Zbl 1235.53015
idMR: MR2828152
Date available: 2014-05-02T05:37:57Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_051-2010-2_6.pdf 530.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo